# SDR DALA2025070805081

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 14,603 hours, 6,666 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 8131 RETURNED TO SEA DUE TO DIRTY SOCK SMELL IN COCKPIT AND CABIN. CORRECTIVE ACTION: C/W W/C 0550-2001 & DETERMINED SOURCE TO BE #1 ENGINE. C/W W/C 0550-6001 AND W/C 0550-2003. FOUND NO EVIDENCE OF OIL CONTAMINATION. BOTH RECIRCULATION FILTERS REPLACED. (LP# 7557196)
